# SDR 99FDEA00282

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458313
- Condition: Lightning Strike
- Location: Bs 1072-1083
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 239 - 4 LIGHTNING STRIKES IN EXTERNAL SKIN BETWEEN BS 1072-1083 AT STR 30.  REPAIRED DAMAGED SKIN AT BS 1072.5, STR 30 PER FEDEX 7-5330-46963.
